# SDR REXA2019102301553

- Difficulty date: October 12, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE67039723
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : WEAR ON COUNTER BALANCE ARM BOTH SIDE AT FWD CARGO DOOR (SM)                                                           
""WEAR WAS BLEND OUT ON COUNTER BALANCE ARMS, BOTH SIDE OF THE FWD CARGO DOOR PER CRJ-900 SRM 52-35-09-201-001-A01 , FIGURE 52-35-09-995-806. AREA REWORKED WAS MEASSURED AND FOUND IN THE FOWOLLOWING CONDITIONS:ORIGINAL THICKNESS .300"" , MAXIMUM DEPTH .260"", TH EREFORE : ITS WITHIN 
"
